# SDR CALA2017071002157

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 88,177 hours, 18,170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R4 DOOR GIRT BAR DAMAGED DURING SLIDE REPLACEMENT.   REMOVED AND REPLACED THE GIRT BAR IAW AMM 52-11-25. OPS CHECKED GOOD.
